Volume 51, Number 3
Previous Issue Next Issue

Special Issue “in honor of Claude-Michel Brauner”

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF Citation 70 837 Abstract

Tatsien Li & Yue Wang

10.4208/jms.v51n3.18.01

J. Math. Study, 51 (2018), pp. 227-252.

Preview Full PDF Citation 80 1942 Abstract

Hongyi Zhu, Laurence Cherfil, Alain Miranville, Shuiran Peng & Wen Zhang

10.4208/jms.v51n3.18.02

J. Math. Study, 51 (2018), pp. 253-293.

Preview Full PDF Citation 80 1828 Abstract

Olivier Goubet

10.4208/jms.v51n3.18.03

J. Math. Study, 51 (2018), pp. 294-308.

Preview Full PDF Citation 74 1947 Abstract

Ján Eliaš, Danielle Hilhorst & Masayasu Mimura

10.4208/jms.v51n3.18.04

J. Math. Study, 51 (2018), pp. 309-336.

Preview Full PDF Citation 75 1883 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80